Pain 5 Weeks After Last BCG Treatment

7 years 1 month ago #47768 by Aliraza84
Replied by Aliraza84 on topic Pain 5 Weeks After Last BCG Treatment
Good luck sending prayers and hugs for positivbe results tomorrow.

Regards,
Anne

ali

Please Log in or Create an account to join the conversation.

7 years 3 months ago #47179 by Dhorner3
Replied by Dhorner3 on topic Pain 5 Weeks After Last BCG Treatment
Sara Anne,

I appreciate the feedback. No, hadn't checked on it being a UTI infection but that is a thought. Also appreciate knowing you had similar symptoms and they finally settled down. Biopsy Friday will tell me more, will keep you posted. Thanks so much.

DIane

Please Log in or Create an account to join the conversation.

7 years 3 months ago #47171 by sara.anne
Replied by sara.anne on topic Pain 5 Weeks After Last BCG Treatment
Hi Diane....and welcome, even if you do NOT want to be here!

I too had CIS and BCG so can sympathize. Have you talked to your doctor about the pain? It could be from a UTI...with all the poking around they do, these happen. On the other hand, I had a lot of discomfort prior to my diagnosis and BCG and it took a while for it to settle down. THE CIS is sort of like a rash in the bladder and the BCG irritates the lining with its immune response. Several weeks after the last BCG things finally settled down. Hope yours does also.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator
The following user(s) said Thank You: Dhorner3, fefenic

Please Log in or Create an account to join the conversation.

7 years 3 months ago #47170 by Dhorner3
Pain 5 Weeks After Last BCG Treatment was created by Dhorner3
Hi Everyone,

Nice to meet you, I'm new here, and I know none of us really wants to be here. But, I'm glad I'm not alone.

Diagnosed with CIS May 2014, had a second opinion in July, began BCG treatments on 8/1/14, last one was 9/5/14. I have a biopsy scheduled for 10/17/14. I'm noticing I'm still having the same or in some cases more pain, that I had when I was first diagnosed. I'm wondering if this is a possible after effect of the BCG or a sign that it is not gone. The treatments went well for me for the most part, just a lot of fatigue but not much else, for which I am grateful.

Anyone else experience this? Also, my doctor said there was no need to lay down and rotate positions with the BCG treatments, but I'm reading where that is the usual protocol. Did any of you lay down and change positions or just go about your day with the chemical in your bladder until it was time to void? Thanks everyone. I look forward to helping support this community.

Diane
The following user(s) said Thank You: dooley

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne